# SDR 29GA35232110512

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 28,438 hours, 31,612 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 671102
- Part serial: 1804A
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3604 LWB/ATL UPON GEAR RETRACTION GEAR INTRANSIT LIGHTS REMAINED ILLUMINATED FOR ALMOST 8 MINUTES THEN EXTINGUISHED.  REPLACED LEFT UPLOCK ACTUATOR, FUNCTIONAL TEST NORMAL.
